×

zbMATH — the first resource for mathematics

On the Hahn-Banach theorem. (English) Zbl 0322.46007
MSC:
46A20 Duality theory for topological vector spaces
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] NAKANO H.: On an extension theorem. Proc. Japan. Acad., 35, 1959, 3, 127. · Zbl 0086.09001
[2] MUSIELAK J., ORLICZ W.: A generalization of cercain extension theorems. Bull. Acad. Polon. Sci., Sér. Sci. Math. Astronom. Phys., 9, 1960, 6, 531-534. · Zbl 0100.11102
[3] VALENTINE F. A.: Convex Sets. New York 1964. · Zbl 0129.37203
[4] NAKANO H.: On the Hahn - Banach theorem. Bull. Acad. Polon. Sci., Ser. Sci. Mat\?. Astronom. Phys., 19, 1971, 8, 743-745. · Zbl 0219.46013
[5] TING-ON TO: The equivalence of the least upper bound property and the Hahn-Banach extension property in ordered linear spaces. Proc. Amer. Math. Soc., 30, 1971, 3, 287-295. · Zbl 0221.46007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.